Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Bounded evaluations for linear elliptic differential operators

Authors: Thomas Bagby and James E. Brennan
Journal: Proc. Amer. Math. Soc. 41 (1973), 132-136
MSC: Primary 35E99
MathSciNet review: 0318655
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Bounds for point evaluations are obtained for spaces of solutions of elliptic partial differential equations on generalized ``Swiss cheese'' compacta in Euclidean space. In this way we generalize recent approximation theorems for differential operators due to Polking.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35E99

Retrieve articles in all journals with MSC: 35E99

Additional Information

PII: S 0002-9939(1973)0318655-2
Keywords: Elliptic partial differential operator, bounded point evaluation
Article copyright: © Copyright 1973 American Mathematical Society